Previous |  Up |  Next

Article

Title: Poznámka ku rovnicím, které vyjadřují stabilitu slunečné soustavy (Czech)
Title: Remarks on equations expressing stability of solar system (English)
Author: Seydler, August
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 13
Issue: 2
Year: 1884
Pages: 139-140
.
Category: math
.
idZBL: JFM 16.1108.02
.
Date available: 2009-08-29T12:29:53Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/123159
.

Files

Files Size Format View
CasPestMatFys_013-1884-2_11.pdf 285.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo